MAUDE Adverse Event Report: TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that, "during a laparoscopic right hemicolectomy, the device was used without problem at first.However, the clip could not be loaded properly in the middle of the surgery.(according to the user, the sound of the gears that move the clips inside the auto endo5 disappeared.) therefore, the user replaced the auto endo5 with hol ml 5mm endo applier and hemolok ml clip to complete the procedure.No clip fell/remained in the patient and no injury to the patient occurred".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of ae05ml auto endo5 ml for investigation.The serial number was (b)(6).The returned sample was visually examined without magnification.The trigger was returned unengaged, and the jaws were open.An orange particle was observed on the jaws and was determined to be from the indicator clip.No defects or anomalies were observed on the device.There was evidence of biological material observed on the device.The reported complaint of "clip(s) not loading properly" could not be confirmed based upon the sample received.No damage was observed on the outside of the device.Functional testing was performed, and the trigger was engaged, but no ratchet sounds were heard.The device was then disassembled, and the trigger ears were observed to be broken.A sufficient amount of grease was observed on the ratchet and there was no other damage to the trigger assembly.The knob assembly had no visible damage, and the jaw assembly was correctly assembled and displayed no signs of damage/defects.The jaws and feeder tip were undamaged.No damage was found on the box, channel or any of the tabs as well.No manufacturing defects or damage were found on the device.No clips were remaining in the device, indicating the customer fired all 15 clips.It is important to return the device with clips remaining in order for a complete functional test to occur.No conclusive findings were able to be determined for this device.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23415435
Report Number3003898360-2025-00794
Device Sequence Number10269067
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)250406(17)261004(10)73D2500116(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Catalogue NumberAE05ML
Device Lot Number73D2500116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown